MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1060-020
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The customer reported the device was discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion with no tortuosity and 70% stenosis in the proximal superficial femoral artery.The armada 35 balloon catheter was prepped outside the anatomy prior to use using 50/50 contrast mix.The armada 35 was advanced to the target lesion and after inflation it was difficult to deflate the balloon.After several attempts holding negative pressure for less than 20 seconds, the balloon deflated.The patient outcome was good.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis as it was retained by the hospital.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot was performed and revealed no other incidents.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Without having the device to examine, the investigation was unable to determine a conclusive cause for the reported deflation difficulty.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6070752
Report Number2024168-2016-07461
Device Sequence Number13627096
Product Code LIT
UDI-Device Identifier08717648154683
UDI-Public(01)08717648154683(17)190831(10)60319G1
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue NumberB1060-020
Device Lot Number60319G1
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2016
Supplement Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1